# SDR SWAA2013050615635

- Difficulty date: April 8, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 5940751
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIRT FAIRING CRACKED AT LOWER ENGINE COWL, 2ND FROM FWD HINGE ATTACH POINT.  REMOVED AND REPLACED DOUBLER IAW SRM.
